Annals of Pure and Applied Logic 169 (6):467-486 (2018)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2018.01.003
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,431
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Computable Shuffle Sums of Ordinals.Asher M. Kach - 2008 - Archive for Mathematical Logic 47 (3):211-219.
Limitwise Monotonic Sets of Reals.Marat Faizrahmanov & Iskander Kalimullin - 2015 - Mathematical Logic Quarterly 61 (3):224-229.
A Conjecture on Numeral Systems.Karim Nour - 1997 - Notre Dame Journal of Formal Logic 38 (2):270-275.
Η-Representation of Sets and Degrees.Kenneth Harris - 2008 - Journal of Symbolic Logic 73 (4):1097-1121.
Order-Computable Sets.Denis Hirschfeldt, Russell Miller & Sergei Podzorov - 2007 - Notre Dame Journal of Formal Logic 48 (3):317-347.
The Woods–Erdös Conjecture for Polynomial Rings.Maxim Vsemirnov - 2001 - Annals of Pure and Applied Logic 113 (1-3):331-344.
Some Remarks on Schanuel's Conjecture.Ricardo Bianconi - 2001 - Annals of Pure and Applied Logic 108 (1-3):15-18.


Added to PP index

Total views
7 ( #987,245 of 2,371,811 )

Recent downloads (6 months)
1 ( #557,530 of 2,371,811 )

How can I increase my downloads?


My notes